Alert archive / Nebraska / Wind Advisories in 2006

Wind Advisory 9, NWS Cheyenne, WY

March 25, 20067 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Mar 25, 2006, 10:15 PM MST for 7 counties in Nebraska. It took effect at Mar 26, 2006, 11:00 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2006, 10:15 PM MST (05:15 UTC)
In effect from
Mar 26, 2006, 11:00 AM MST
Expired
Mar 26, 2006, 6:00 PM MST
In force
7 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 5.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
2939 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 260515
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 PM MST SAT MAR 25 2006

WYZ061>070-261315-
/O.UPG.KCYS.HW.A.0006.060326T1300Z-060327T0100Z/
/O.NEW.KCYS.HW.W.0006.060326T1300Z-060327T0100Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
1015 PM MST SAT MAR 25 2006

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MST SUNDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WINDS WILL INCREASE ON SUNDAY AS A COLD FRONT MOVES ACROSS THE
AREA. WEST WINDS WILL BE SUSTAINED AT 30 TO 45 MPH...WITH GUSTS TO
60 MPH POSSIBLE. IN THE MOUNTAINS...WEST WINDS WILL BE SUSTAINED
AT 35 TO 45 MPH WITH GUSTS UP TO 70 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ001>003-019>021-054-055-261315-
/O.NEW.KCYS.WI.Y.0009.060326T1800Z-060327T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
1015 PM MST SAT MAR 25 2006

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY. 

WINDS WILL INCREASE ON SUNDAY AS A COLD FRONT MOVES ACROSS THE
AREA. WEST WINDS WILL BE SUSTAINED AT 30 TO 35 MPH...WITH GUSTS
TO 45 MPH POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS75 KCYS 261119
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
419 AM MST SUN MAR 26 2006

WYZ061>070-270100-
/O.CON.KCYS.HW.W.0006.060326T1300Z-060327T0100Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
419 AM MST SUN MAR 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

WINDS WILL INCREASE ON SUNDAY AS A COLD FRONT MOVES ACROSS THE
AREA. WEST WINDS WILL BE SUSTAINED AT 30 TO 45 MPH...WITH GUSTS
TO 60 MPH POSSIBLE. IN THE MOUNTAINS...WEST WINDS WILL BE
SUSTAINED AT 35 TO 45 MPH WITH GUSTS UP TO 70 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NEZ001>003-019>021-054-055-270100-
/O.CON.KCYS.WI.Y.0009.060326T1800Z-060327T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
419 AM MST SUN MAR 26 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

WINDS WILL INCREASE ON SUNDAY AS A COLD FRONT MOVES ACROSS THE
AREA. WEST WINDS WILL BE SUSTAINED AT 30 TO 35 MPH...WITH GUSTS
TO 45 MPH POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KCYS 261622
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
922 AM MST SUN MAR 26 2006

WYZ061>070-270030-
/O.CON.KCYS.HW.W.0006.000000T0000Z-060327T0100Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
922 AM MST SUN MAR 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

WEST WINDS WILL BE SUSTAINED AT 30 TO 45 MPH IN THE LOWER
ELEVATIONS THE REST OF TODAY WITH GUSTS TO 60 MPH.  IN THE
MOUNTAINS THE WINDS WILL BE SUSTAINED AT 40 TO 50 MPH WITH
GUSTS TO 70 MPH.  

THE WINDS ALONG WITH SNOW IN THE SNOWY AND SIERRA MADRE RANGE
WILL MAKE FOR BLIZZARD CONDITIONS TODAY.  A BLIZZARD WARNING 
ALSO REMAINS IN EFFECT FOR THOSE AREAS TODAY.  

THE WINDS WILL DIMINISH EARLY THIS EVENING OVER SOUTHEAST
WYOMING. UNTIL THEN...TRAVEL WILL BE HAZARDOUS FOR THOSE 
WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. INTERSTATES 25 AND
80 ARE INCLUDED IN THE HIGH WIND WARNING. 


$$

NEZ001>003-019>021-054-055-270030-
/O.CON.KCYS.WI.Y.0009.060326T1800Z-060327T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
922 AM MST SUN MAR 26 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

WINDS WILL INCREASE BY MIDDAY OVER THE WESTERN NEBRASKA 
PANHANDLE. THE WEST WINDS FOR THE AFTERNOON WILL BE SUSTAINED
AT 30 TO 40 MPH WITH GUSTS TO 50 MPH.  THE WINDS MAY CAUSE
HAZARDOUS TRAVEL CONDITIONS ESPECIALLY FOR THOSE ON NORTH TO
SOUTH ORIENTED HIGHWAYS.  

THE WINDS WILL DIMINISH THIS EVENING OVER THE PANHANDLE.  
UNTIL THEN...VISIBILITIES WILL BE LOCALLY LOWERED BY THE 
POSSIBILITY OF BLOWING DUST AND DIRT FROM FIELDS.


$$

WEILAND
000 
WWUS75 KCYS 261849
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1149 AM MST SUN MAR 26 2006

WYZ061>070-270100-
/O.CON.KCYS.HW.W.0006.000000T0000Z-060327T0100Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
1149 AM MST SUN MAR 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

THE WINDS ALONG WITH SNOW IN THE SNOWY AND SIERRA MADRE RANGE
WILL MAKE FOR BLIZZARD CONDITIONS TODAY. A BLIZZARD WARNING ALSO
REMAINS IN EFFECT FOR THOSE AREAS TODAY.

THE CHEYENNE AIRPORT REPORTED A WIND GUST TO 62 MPH AT 833 AM
AND THE BORDEAUX EXIT ON INTERSTATE 25 HAD A WIND GUST TO 60 MPH
AT 1038 AM.  

THE WINDS WILL DIMINISH EARLY THIS EVENING OVER SOUTHEAST
WYOMING. UNTIL THEN...TRAVEL WILL BE HAZARDOUS FOR THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES. INTERSTATES 25 AND 80 ARE
INCLUDED IN THE HIGH WIND WARNING.

$$

NEZ001>003-019>021-054-055-270100-
/O.CON.KCYS.WI.Y.0009.000000T0000Z-060327T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
1149 AM MST SUN MAR 26 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

WEST WINDS WILL BE SUSTAINED AT 25 TO 35 MPH DURING THE 
AFTERNOON WITH GUSTS AS HIGH AS 50 MPH.  

THE WINDS WILL DIMINISH THIS EVENING OVER THE PANHANDLE. UNTIL
THEN...VISIBILITIES WILL BE LOCALLY LOWERED BY THE POSSIBILITY OF
BLOWING DUST AND DIRT FROM FIELDS.

$$

WEILAND
000 
WWUS75 KCYS 270056
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MST SUN MAR 26 2006

WYZ061>070-270200-
/O.EXP.KCYS.HW.W.0006.000000T0000Z-060327T0100Z/
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
PINE BLUFFS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...LARAMIE...BUFORD...HORSE CREEK...
WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS
556 PM MST SUN MAR 26 2006

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. 
ALTHOUGH WINDS WILL REMAIN STRONG AND GUSTY FROM THE WEST THROUGH
THE EARLY EVENING...THEY HAVE DECREASED BELOW WARNING CRITERIA.
COULD STILL EXPECT SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP
TO 45 MPH. TRAVELERS SHOULD STILL USE CAUTION...ESPECIALLY FOR
THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

$$

NEZ001>003-019>021-054-055-270200-
/O.EXP.KCYS.WI.Y.0009.000000T0000Z-060327T0100Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
556 PM MST SUN MAR 26 2006

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. 
ALTHOUGH WINDS WILL REMAIN GUSTY FROM THE WEST THROUGH THE EARLY
EVENING...THEY HAVE DECREASED BELOW ADVISORY CRITERIA. COULD STILL
EXPECT SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 MPH.
TRAVELERS SHOULD STILL USE CAUTION...ESPECIALLY FOR THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Mar 25, 2:04 PM MST, 8 hours 11 minutes earlier.

Area forecast discussion, Mar 25, 2:04 PM MST, 8 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
204 PM MST SAT MAR 25 2006

.SHORT TERM...SW FLOW WILL OCCUR OVER THE CWA TONIGHT AS THE UPPER
RIDGE AXIS MOVES EAST. A FAIRLY STRONG SHORT WAVE TROUGH WILL MOVE
ACROSS THE AREA SUNDAY. A COLD FRONT ASSOCIATED WITH THE TROUGH WILL
MOVE EAST OF THE FORECAST AREA BY EARLY AFTERNOON. THE SURFACE
GRADIENT WILL TIGHTEN AS THE UPPER TROUGH MOVES ACROSS THE AREA AND
STRONG UPPER LEVEL WINDS WILL BE TRANSPORTED DOWN TO THE SURFACE.
WILL KEEP HIGH WIND WATCH GOING FOR THE AREA AND THE STRONGEST WINDS
LOOK LIKE THEY WILL OCCUR BETWEEN 10 AM AND 2 PM SUNDAY. A WIND
ADVISORY WILL LIKELY BE NEEDED FOR THE NEB PANHANDLE.  MOIST
SOUTHERLY SURFACE WINDS TONIGHT WILL CONTINUE TO PRODUCE WIDESPREAD
FOG IN THE NEB PANHANDLE. LOW AND MID LEVEL MOISTURE WILL COMPETE
WITH THE STRONG DOWNSLOPE WINDS...ESPECIALLY EAST OF THE LARAMIE
RANGE. SNOW SHOWERS WILL START LATE TONIGHT ACROSS CARBON COUNTY
THEN SPREAD ACROSS THE NORTHERN HALF OF THE CWA SUNDAY MORNING...AND
CONTINUE THROUGH SUNDAY EVENING. THE SNOW SHOWERS WILL CHANGE OVER
TO RAIN AT THE LOWER ELEVATIONS DURING THE AFTERNOON. FOR
MONDAY...DRY CONDITION WILL RETURN TO THE AREA AS AN UPPER RIDGE
AXIS MOVES INTO THE NORTHERN ROCKIES WITH NW FLOW ALOFT OVER THE
CWA. HIGH TEMPERATURES WILL BE AROUND NORMAL SUNDAY...THEN BECOME 5
TO 8 DEGREES ABOVE NORMAL FOR MONDAY.

.LONG TERM...THE CWA WILL BE BETWEEN WEATHER SYSTEMS MONDAY NIGHT
THROUGH TUESDAY NIGHT WITH A SHORTWAVE RIDGE OVER THE REGION.  THE
NEXT SHORTWAVE TROUGH CURRENTLY AT ABOUT 48N AND 155W WILL DIG AND
THEN MOVE EAST THROUGH THE MID PART OF NEXT WEEK.  MODELS STILL
CONTINUE TO DIFFER WITH EVEN RUN TO RUN CONSISTENCY POOR.  THE
TRANSITION TO A MORE PROGRESSIVE PATTERN OVER THE EASTERN PACIFIC
AND NORTH AMERICA SEEMS TO BE PRODUCING THE DIFFICULTIES WITH
MODEL CONSISTENCY.  SOME MODELS TAKE THE SYSTEM ACROSS THE CENTRAL
ROCKIES TO OUR SOUTH WEDNESDAY THROUGH THURSDAY NIGHT.  THE 06Z
DGEX AND THE 00Z ECMWF ARE EXAMPLES.  MEANWHILE OTHER MODELS ARE
TRENDING FURTHER NORTH WITH THE ENERGY...MOST NOTABLY THE 00Z
CANADIAN.  THE 12Z RUN OF THE GFS HAS TRENDED WEAKER AND MUCH
FURTHER TO THE NORTH THAN ITS 06Z RUN.  MOST MEDUIM RANGE MODELS ALL
SEEM TO HAVE TRENDED SLOWER WITH THE SHORTWAVE TROUGH UPSTREAM ON
TUESDAY.  WITH STORM TRACK IN QUESTION WILL KEEP CHANCE POPS FOR
WEDNESDAY THROUGH THURSDAY NIGHT OVER THE CWA.  THE LAPSE RATES
STEEPEN AHEAD OF THE SHORTWAVE TROUGH WEDNESDAY AFTERNOON AND
EVENING AND WILL ADD THE MENTION OF THUNDERSTORMS...ALBEIT WEAK
ONES.  MOST OF THE PRECIPITATION WILL BE IN THE FORM OF RAIN INTO
WEDNESDAY EVENING BEFORE THE COLDER AIR ARRIVES AND SNOW BECOMES THE
MAIN PRECIPITATION TYPE.  WILL ALSO INCREASE WINDS WITHE THE SYSTEM
FOR THE MID PART OF NEXT WEEK.  THE 12Z GFS AND 06Z DGEX INDICATE A
WEAKER SHORTWAVE TRROUGH MOVING OVER THE CENTRAL ROCKIES ON FRIDAY
AND FRIDAY NIGHT.  WITH NEIGHBORS OPTING FOR ZERO POPS WILL LEAVE
POPS OUT OF OUR FORECAST FOR NOW.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 6 AM SUNDAY TO 6 PM SUNDAY FOR WYZ061-
     WYZ062-WYZ063-WYZ064-WYZ065-WYZ066-WYZ067-WYZ068-WYZ069-
     WYZ070.
NE...NONE.

&&

DAUGHERTY/WEILAND
Hazardous weather outlook, Mar 25, 10:15 PM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 PM MST SAT MAR 25 2006

WYZ059>070-270515-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1015 PM MST SAT MAR 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH WIND WARNING IS IN EFFECT FOR SOUTHEAST WYOMING FOR SUNDAY
AS A STORM SYSTEM MOVES THROUGH THE AREA. STRONG WESTERLY WINDS
OF 40 MPH WITH GUSTS UP TO 60 MPH CAN BE EXPECTED IN THE LOWER
ELEVATIONS WITH SUSTAINED WINDS OF 50 MPH AND GUSTS OF 70M MPH IN
THE HIGHER ELEVATIONS. HIGH WINDS CAN POSE A SIGNIFICANT TRAVEL
RISK FOR HIGH PROFILE VEHICLES ON SUNDAY. ANOTHER STORM SYSTEM
WILL BRING THE POSSIBILITY OF RAIN OR SNOW SHOWERS AND WINDS FOR
WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NEZ001>003-019>021-054-055-270515-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1015 PM MST SAT MAR 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

WIDESPREAD FOG WILL CONTINUE THROUGH THE NIGHT. VISIBILITIES MAY
REDUCE TO HALF A MILE EARLY ON SUNDAY MORNING. TRAVELERS SHOULD
USE CAUTION WHEN DRIVING AND SLOW DOWN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WIND ADVISORY IS IN EFFECT FOR THE NEBRASKA PANHANDLE FOR
SUNDAY AS A STORM SYSTEM MOVES THROUGH THE AREA. WINDS WILL SHIFT
FROM THE WEST IN THE LATE MORNING AND INCREASE TO 30 MPH WITH
GUSTS UP TO 45 MPH. ANOTHER STORM SYSTEM WILL BRING THE
POSSIBILITY OF RAIN OR SNOW SHOWERS AND WINDS FOR WEDNESDAY
AFTERNOON THROUGH THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Wind Advisories in Nebraska, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.